We investigate degenerate special-Hermitian metrics on compact complex manifolds; in particular, degenerate Kaehler and locally conformally Kaehler metrics on special classes of non-Kaehler manifolds.

Hermitian ranks of compact complex manifolds / Angella, Daniele; Tomassini, Adriano. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 146:5(2018), pp. 2195-2205. [10.1090/proc/13938]

Hermitian ranks of compact complex manifolds

Tomassini, Adriano
2018

Abstract

We investigate degenerate special-Hermitian metrics on compact complex manifolds; in particular, degenerate Kaehler and locally conformally Kaehler metrics on special classes of non-Kaehler manifolds.
Hermitian ranks of compact complex manifolds / Angella, Daniele; Tomassini, Adriano. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 146:5(2018), pp. 2195-2205. [10.1090/proc/13938]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2838813
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact